caozeyuan
  • caozeyuan
Jamil Carter is in the bathroom, again. Ever since he was hospitalized for a urinary tract infection (UTI) 6 months ago, Jamil has been plagued with fever, chills, and severe diarrhea. He has lost 15 pounds since his hospitalization. Jamil is 75 years old, is retired, and lives with his wife and adult son. He does not smoke and rarely drinks alcohol. While in the hospital, Jamil was treated with the antibiotics ceftriaxone and ciprofloxacin for the UTI. He developed diarrhea 3 days after being discharged from the hospital and has had it ever since. What could be causing Jamil’s diarrhea
Biology
  • Stacey Warren - Expert brainly.com
Hey! We 've verified this expert answer for you, click below to unlock the details :)
SOLVED
At vero eos et accusamus et iusto odio dignissimos ducimus qui blanditiis praesentium voluptatum deleniti atque corrupti quos dolores et quas molestias excepturi sint occaecati cupiditate non provident, similique sunt in culpa qui officia deserunt mollitia animi, id est laborum et dolorum fuga. Et harum quidem rerum facilis est et expedita distinctio. Nam libero tempore, cum soluta nobis est eligendi optio cumque nihil impedit quo minus id quod maxime placeat facere possimus, omnis voluptas assumenda est, omnis dolor repellendus. Itaque earum rerum hic tenetur a sapiente delectus, ut aut reiciendis voluptatibus maiores alias consequatur aut perferendis doloribus asperiores repellat.
schrodinger
  • schrodinger
I got my questions answered at brainly.com in under 10 minutes. Go to brainly.com now for free help!
anonymous
  • anonymous
Both of the antibiotics cause diarrhea, especially ciprofloxacin.

Looking for something else?

Not the answer you are looking for? Search for more explanations.